| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 2, 2007, no. 61-64


R. Hendrickx, P. Borm, R. van Elk, M. Quant
      Minimal overlap rules for bankruptcy
      Int. Math. Forum, Vol. 2, 2007, no. 61-64, 3001-3012
      http://dx.doi.org/10.12988/imf.2007.07273

Si-Sheng Yao, Lin Wang
      The convergence theorems for two nonexpansive random operators
      Int. Math. Forum, Vol. 2, 2007, no. 61-64, 3013-3020
      http://dx.doi.org/10.12988/imf.2007.07274

D. Crnkovic
      A construction of some symmetric designs with parameters (196,91,42)
      Int. Math. Forum, Vol. 2, 2007, no. 61-64, 3021-3026
      http://dx.doi.org/10.12988/imf.2007.07275

S. Lahrech, A. Bouaicha
      Equivalence among various generalized derivatives and generalized subdifferentials of functions defined on binormed spaces
      Int. Math. Forum, Vol. 2, 2007, no. 61-64, 3027-3040
      http://dx.doi.org/10.12988/imf.2007.07276

N. Ananchuen
      On domination critical graphs with cutvertices having connected domination number 3
      Int. Math. Forum, Vol. 2, 2007, no. 61-64, 3041-3052
      http://dx.doi.org/10.12988/imf.2007.07277

Nguyen Buong
      Iterative regularization method of zero order for Lipschtiz continuous mappings and strictly pseudocontractive mappings in Hilbert spaces
      Int. Math. Forum, Vol. 2, 2007, no. 61-64, 3053-3061
      http://dx.doi.org/10.12988/imf.2007.07278

Dongfei Rao, Xiaojiang Guo
      The \Delta-product structure of right C-qrpp semigroups
      Int. Math. Forum, Vol. 2, 2007, no. 61-64, 3063-3072
      http://dx.doi.org/10.12988/imf.2007.07279

Yongfu Su, Xiuzhen Wang, Junyu Gao
      Riesz theorem in probabilistic inner product spaces
      Int. Math. Forum, Vol. 2, 2007, no. 61-64, 3073-3078
      http://dx.doi.org/10.12988/imf.2007.07280

M. A. Al Shumrani
      On minimal projective resolution
      Int. Math. Forum, Vol. 2, 2007, no. 61-64, 3079-3084
      http://dx.doi.org/10.12988/imf.2007.07281

E. Ballico
      The stability of certain vector bundles on multi-projective spaces
      Int. Math. Forum, Vol. 2, 2007, no. 61-64, 3085-3088
      http://dx.doi.org/10.12988/imf.2007.07282

E. Ballico
      A partial multivariate polynomial interpolation problem
      Int. Math. Forum, Vol. 2, 2007, no. 61-64, 3089-3094
      http://dx.doi.org/10.12988/imf.2007.07283

E. Ballico
      Postulation of triple points in P^n: An asymptotic result
      Int. Math. Forum, Vol. 2, 2007, no. 61-64, 3095-3099
      http://dx.doi.org/10.12988/imf.2007.07284

E. Ballico
      Real curves and real Q.E.D.
      Int. Math. Forum, Vol. 2, 2007, no. 61-64, 3101-3104
      http://dx.doi.org/10.12988/imf.2007.07285

M. Cera, A. Dianez, P. Garcia-Vazquez, J. C. Valenzuela
      Minor extremal problems using Turan graphs
      Int. Math. Forum, Vol. 2, 2007, no. 61-64, 3105-3113
      http://dx.doi.org/10.12988/imf.2007.07286

M. Acikgoz, A. Goshabulaghi
      On quasi quadratic functionals and existence of related sesquilinear functionals
      Int. Math. Forum, Vol. 2, 2007, no. 61-64, 3115-3123
      http://dx.doi.org/10.12988/imf.2007.07287

S. Ben Youssef, A. Rebai
      Comparison between statistical approaches and linear programming for resolving classification problem
      Int. Math. Forum, Vol. 2, 2007, no. 61-64, 3125-3141
      http://dx.doi.org/10.12988/imf.2007.07288

C. Selvaraj, K. R. Karthikeyan
      Some classes of analytic functions involving generalized integral operator
      Int. Math. Forum, Vol. 2, 2007, no. 61-64, 3143-3153
      http://dx.doi.org/10.12988/imf.2007.07289

F. Hosseinzadeh Lotfi, A. A. Noura, G. R. Jahanshahloo, Z. Iravani
      Undesirable factors in efficiency evaluation with interval data
      Int. Math. Forum, Vol. 2, 2007, no. 61-64, 3155-3167
      http://dx.doi.org/10.12988/imf.2007.07290

F. Hosseinzadeh Lotfi, M. E. Mohammad Pourzarandi, M. Ahadzadeh Namin, M. A. Jahantighey, Sh. Abolghasemzadeh
      Congestion in stochastic DEA for restructure strategy: An application to Iranian commercial banks
      Int. Math. Forum, Vol. 2, 2007, no. 61-64, 3169-3180
      http://dx.doi.org/10.12988/imf.2007.07291

KH. Azizi, F. Hosseinzadeh Lotfi, A. R. Vahidi
      Determination of economic optimal strategy for increment of the electricity supply industry in Iran by DEA
      Int. Math. Forum, Vol. 2, 2007, no. 61-64, 3181-3189
      http://dx.doi.org/10.12988/imf.2007.07292

G. R. Jahanshahloo, M. Zohrehbandian, F. Hosseinzadeh Lotfi, M. Ghadimi, M. Ahadzadeh Namin, M. Hokkamzadeh
      DEA efficiency analysis with identifying efficient and full-inefficient frontier
      Int. Math. Forum, Vol. 2, 2007, no. 61-64, 3191-3198
      http://dx.doi.org/10.12988/imf.2007.07293


Journals | Books | Author guidelines